It is currently Wed Aug 16, 2017 10:28 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
PostPosted: Sat Feb 13, 2010 8:16 pm 
Offline
New Poster
New Poster

Joined: Sat Feb 13, 2010 8:01 pm
Posts: 1
Hey I've been tapering off of suboxone and am down to 3mg a day. I've had no problems aside from headaches here and there however the last couple weeks my neck, back, and now my arms are starting to ache. At first it just seemed like I may have slept wrong or sat too long in one position but now I'm not so sure. I'm just wondering if this is common with suboxone withdrawls? It just feels like no matter what I do I cannot get comfy.


Top
 Profile  
 
 Post subject:
PostPosted: Sat Feb 13, 2010 9:20 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Tue Jan 19, 2010 3:33 pm
Posts: 79
Hey Brittney,

Glad to hear you're working on tapering off subs... Yes I do believe that the aches you're feeling are from the slight WD you feel when tapering..

What kind of tapering regimen are you working on? Because you might be tapering too fast depending on your tolerance and use of the subs.

I'll answer any questions that I can... I've gone through WD twice before and I'm on my last one that I plan to ever do... The times before I wasn't quitting for myself I was quitting for other people/reasons and I wasn't ready, but now I am.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 3 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group